dc.contributor.author | Casas, Eduardo | |
dc.contributor.author | Mateos Alberdi, Mariano José | |
dc.contributor.author | Raymond, Jean-Pierre | |
dc.date.accessioned | 2023-11-13T12:56:44Z | |
dc.date.available | 2023-11-13T12:56:44Z | |
dc.date.issued | 2001 | |
dc.identifier.citation | Nonlinear Analysis: Theory, Methods and Applications, 46(7), p. 933-956 (2001); doi:10.1016/S0362-546X(00)00141-3 | |
dc.identifier.issn | 0362-546X | |
dc.identifier.uri | https://hdl.handle.net/10651/70340 | |
dc.description.sponsorship | Partially supported by Dirección General de Enseñanza Superior e Investigación Científica (Spain). | spa |
dc.format.extent | p. 933-956 | spa |
dc.language.iso | eng | spa |
dc.relation.ispartof | Nonlinear Analysis: Theory, Methods & Applications, 46(7) | spa |
dc.rights | © 2001 Elsevier Science Ltd. | |
dc.rights | CC Reconocimiento - No Comercial - Sin Obra Derivada 4.0 Internacional | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | |
dc.title | Pontryagin's principle for the control of parabolic equations with gradient state constraints | spa |
dc.type | journal article | spa |
dc.identifier.doi | 10.1016/S0362-546X(00)00141-3 | |
dc.relation.publisherversion | https://doi.org/10.1016/S0362-546X(00)00141-3 | spa |
dc.rights.accessRights | open access | |
dc.type.hasVersion | AM | spa |